Alert archive / Oklahoma / Flash Flood Watches in 2015

Flash Flood Watch 13, NWS Norman, OK

December 24, 201518 counties in Oklahoma

NWS Norman, OK issued this flash flood watch at Dec 24, 2015, 3:50 AM CST for 18 counties in Oklahoma. It took effect at Dec 26, 2015, 12:00 AM CST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2015, 3:50 AM CST (09:50 UTC)
In effect from
Dec 26, 2015, 12:00 AM CST
Expired
Dec 28, 2015, 6:00 AM CST
In force
54 hr
Issued by
NWS Norman, OK
Flood severity
None

Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Garvin County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Lincoln County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WGUS64 KOUN 240950
FFAOUN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CST THU DEC 24 2015

...HEAVY RAINFALL LIKELY FRIDAY NIGHT THROUGH EARLY MONDAY...

.A STRONG STORM SYSTEM WILL BRING HEAVY RAIN TO PORTIONS OF
OKLAHOMA THIS WEEKEND. THE MOST LIKELY FOR HEAVY RAIN THAT COULD
LEAD TO FLOODING WILL BE IN PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA.

OKZ032-041>043-046>048-050>052-242300-
/O.NEW.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUGHES-MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
350 AM CST THU DEC 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... 
  SOUTHEAST OKLAHOMA AND SOUTHERN OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...HUGHES AND 
  PONTOTOC. IN SOUTHEAST OKLAHOMA...ATOKA...BRYAN...COAL... 
  JOHNSTON AND MARSHALL. IN SOUTHERN OKLAHOMA...CARTER...LOVE 
  AND MURRAY. 

* FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT

* FOR HEAVY RAINFALL... TOTAL AMOUNTS OF 3 TO 6 INCHES BY EARLY
  MONDAY WILL BE POSSIBLE ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO
HIGHER GROUND IF FLOODING HAPPENS.

&&

$$
8 follow-up statements
492 
WGUS64 KOUN 242106
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
306 PM CST THU DEC 24 2015

...HEAVY RAINFALL LIKELY FRIDAY NIGHT THROUGH EARLY MONDAY...

.A STRONG STORM SYSTEM WILL BRING HEAVY RAIN TO PORTIONS OF
OKLAHOMA THIS WEEKEND. THE MOST LIKELY AREAS FOR HEAVY RAIN...THAT
COULD LEAD TO FLOODING...WILL BE ACROSS PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA.

OKZ032-041>043-046>048-050>052-250515-
/O.CON.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUGHES-MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
306 PM CST THU DEC 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH LATE SUNDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...SOUTHEAST OKLAHOMA AND 
  SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...HUGHES AND PONTOTOC. IN SOUTHEAST 
  OKLAHOMA...ATOKA...BRYAN...COAL...JOHNSTON AND MARSHALL. IN 
  SOUTHERN OKLAHOMA...CARTER...LOVE AND MURRAY. 

* FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT

* FOR HEAVY RAINFALL... TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY
  MONDAY WILL BE POSSIBLE ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO DRIVE
THROUGH WATER COVERED ROADWAYS.

&&

$$
302 
WGUS64 KOUN 250452
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CST THU DEC 24 2015

...HEAVY RAINFALL LIKELY FRIDAY NIGHT THROUGH EARLY MONDAY...

.THE MOST LIKELY AREAS FOR HEAVY RAIN... THAT COULD LEAD TO
FLOODING...WILL BE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

OKZ032-041>043-046>048-050>052-252100-
/O.CON.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUGHES-MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
1052 PM CST THU DEC 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH LATE SUNDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...SOUTHEAST OKLAHOMA AND 
  SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...HUGHES AND PONTOTOC. IN SOUTHEAST 
  OKLAHOMA...ATOKA...BRYAN...COAL...JOHNSTON AND MARSHALL. IN 
  SOUTHERN OKLAHOMA...CARTER...LOVE AND MURRAY. 

* FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT

* FOR HEAVY RAINFALL... TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY 
  MONDAY WILL BE POSSIBLE ACROSS THE WATCH AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
786 
WGUS64 KOUN 250946
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
346 AM CST FRI DEC 25 2015

...HEAVY RAINFALL LIKELY FRIDAY NIGHT THROUGH EARLY MONDAY...

.THE MOST LIKELY AREAS FOR HEAVY RAIN... THAT COULD LEAD TO
FLOODING...WILL BE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

OKZ032-041>043-046>048-050>052-252100-
/O.CON.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUGHES-MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
346 AM CST FRI DEC 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...SOUTHEAST OKLAHOMA AND 
  SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...HUGHES AND PONTOTOC. IN SOUTHEAST 
  OKLAHOMA...ATOKA...BRYAN...COAL...JOHNSTON AND MARSHALL. IN 
  SOUTHERN OKLAHOMA...CARTER...LOVE AND MURRAY. 

* FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT

* FOR HEAVY RAINFALL... TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY
  MONDAY WILL BE POSSIBLE ACROSS THE WATCH AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
501 
WGUS64 KOUN 252253
FFAOUN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CST FRI DEC 25 2015

...HEAVY RAINFALL LIKELY FRIDAY NIGHT THROUGH EARLY MONDAY...

.THE MOST LIKELY AREAS FOR HEAVY RAIN... THAT COULD LEAD TO
FLOODING...WILL BE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

OKZ026-028>031-039-040-045-261100-
/O.EXA.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-STEPHENS-GARVIN-
JEFFERSON-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...DUNCAN...PAULS VALLEY...WAURIKA
453 PM CST FRI DEC 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH
LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL OKLAHOMA AND
  SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL
  OKLAHOMA...CLEVELAND...LINCOLN... MCCLAIN AND POTTAWATOMIE. IN
  EAST CENTRAL OKLAHOMA...SEMINOLE. IN SOUTHERN
  OKLAHOMA...GARVIN...JEFFERSON AND STEPHENS.

* FROM MIDNIGHT CST TONIGHT THROUGH LATE SUNDAY NIGHT

* TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY MONDAY WILL BE POSSIBLE
  ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$

OKZ032-041>043-046>048-050>052-261100-
/O.CON.KOUN.FF.A.0013.151226T0600Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUGHES-MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
453 PM CST FRI DEC 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT
THROUGH LATE SUNDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL OKLAHOMA...SOUTHEAST OKLAHOMA AND 
  SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL OKLAHOMA...HUGHES AND PONTOTOC. IN SOUTHEAST 
  OKLAHOMA...ATOKA...BRYAN...COAL...JOHNSTON AND MARSHALL. IN 
  SOUTHERN OKLAHOMA...CARTER...LOVE AND MURRAY. 

* FROM MIDNIGHT CST TONIGHT THROUGH LATE SUNDAY NIGHT

* FOR HEAVY RAINFALL... TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY 
  MONDAY WILL BE POSSIBLE ACROSS THE WATCH AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
301 
WGUS64 KOUN 260940
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CST SAT DEC 26 2015

...HEAVY RAINFALL LIKELY TODAY THROUGH SUNDAY NIGHT...

.THE MOST LIKELY AREAS FOR HEAVY RAIN... THAT COULD LEAD TO
FLOODING...WILL BE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

OKZ026-028>032-039>043-045>048-050>052-262100-
/O.CON.KOUN.FF.A.0013.000000T0000Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...COALGATE...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT
340 AM CST SAT DEC 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL OKLAHOMA...EAST CENTRAL OKLAHOMA... 
  SOUTHEAST OKLAHOMA AND SOUTHERN OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL OKLAHOMA...CLEVELAND...LINCOLN... 
  MCCLAIN AND POTTAWATOMIE. IN EAST CENTRAL OKLAHOMA...HUGHES... 
  PONTOTOC AND SEMINOLE. IN SOUTHEAST OKLAHOMA...ATOKA...BRYAN...
   COAL...JOHNSTON AND MARSHALL. IN SOUTHERN OKLAHOMA...CARTER...
   GARVIN...JEFFERSON...LOVE...MURRAY AND STEPHENS. 

* THROUGH LATE SUNDAY NIGHT

* TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY MONDAY WILL BE POSSIBLE
  ACROSS THE WATCH AREA. THESE RAINFALL AMOUNTS MAY LEAD TO
  DANGEROUS FLOODING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
322 
WGUS64 KOUN 262222
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CST SAT DEC 26 2015

OKZ026-028>032-039>043-045>048-050>052-271030-
/O.CON.KOUN.FF.A.0013.000000T0000Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...COALGATE...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT
422 PM CST SAT DEC 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL OKLAHOMA...EAST CENTRAL OKLAHOMA... 
  SOUTHEAST OKLAHOMA AND SOUTHERN OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL OKLAHOMA...CLEVELAND...LINCOLN... 
  MCCLAIN AND POTTAWATOMIE. IN EAST CENTRAL OKLAHOMA...HUGHES... 
  PONTOTOC AND SEMINOLE. IN SOUTHEAST OKLAHOMA...ATOKA...BRYAN...
   COAL...JOHNSTON AND MARSHALL. IN SOUTHERN OKLAHOMA...CARTER...
   GARVIN...JEFFERSON...LOVE...MURRAY AND STEPHENS. 

* THROUGH LATE SUNDAY NIGHT

* TOTAL AMOUNTS OF 4 TO 8 INCHES BY EARLY MONDAY WILL BE 
  POSSIBLE ACROSS THE WATCH AREA. THESE RAINFALL AMOUNTS MAY 
  LEAD TO DANGEROUS FLOODING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
557 
WGUS64 KOUN 270949
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
349 AM CST SUN DEC 27 2015


OKZ026-028>032-039>043-045>048-050>052-272145-
/O.CON.KOUN.FF.A.0013.000000T0000Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...COALGATE...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT
349 AM CST SUN DEC 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL OKLAHOMA...EAST CENTRAL OKLAHOMA... 
  SOUTHEAST OKLAHOMA AND SOUTHERN OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL OKLAHOMA...CLEVELAND...LINCOLN... 
  MCCLAIN AND POTTAWATOMIE. IN EAST CENTRAL OKLAHOMA...HUGHES... 
  PONTOTOC AND SEMINOLE. IN SOUTHEAST OKLAHOMA...ATOKA...BRYAN...
   COAL...JOHNSTON AND MARSHALL. IN SOUTHERN OKLAHOMA...CARTER...
   GARVIN...JEFFERSON...LOVE...MURRAY AND STEPHENS. 

* THROUGH LATE TONIGHT

* MUCH OF THIS AREA HAS ALREADY RECEIVED BETWEEN 2 AND 5 INCHES OF
  RAIN WITH AN ADDITIONAL 2 TO 4 INCHES POSSIBLE THROUGH TONIGHT.
  THESE RAINFALL AMOUNTS MAY LEAD TO DANGEROUS FLOODING CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$
981 
WGUS64 KOUN 272115
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CST SUN DEC 27 2015

OKZ026-028>032-039>043-045>048-050>052-280515-
/O.CON.KOUN.FF.A.0013.000000T0000Z-151228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-
INCLUDING THE CITIES OF...CHANDLER...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...DUNCAN...PAULS VALLEY...
SULPHUR...ADA...COALGATE...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT
315 PM CST SUN DEC 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL OKLAHOMA...EAST CENTRAL OKLAHOMA...
  SOUTHEAST OKLAHOMA AND SOUTHERN OKLAHOMA...INCLUDING THE
  FOLLOWING AREAS...IN CENTRAL OKLAHOMA...CLEVELAND...LINCOLN...
  MCCLAIN AND POTTAWATOMIE. IN EAST CENTRAL OKLAHOMA...HUGHES...
  PONTOTOC AND SEMINOLE. IN SOUTHEAST OKLAHOMA...ATOKA...BRYAN...
  COAL...JOHNSTON AND MARSHALL. IN SOUTHERN OKLAHOMA...CARTER...
  GARVIN...JEFFERSON...LOVE...MURRAY AND STEPHENS.

* TIMING...THROUGH EARLY TOMORROW MORNING.

* MUCH OF THIS AREA HAS ALREADY RECEIVED BETWEEN 2 AND 5 INCHES OF
  RAIN WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE THROUGH TONIGHT.
  THESE RAINFALL AMOUNTS MAY LEAD TO DANGEROUS FLOODING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION. DO NOT ATTEMPT TO
DRIVE THROUGH WATER COVERED ROADWAYS.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood watch went out at Dec 24, 3:46 AM CST, 4 minutes earlier.

Area forecast discussion, Dec 24, 3:46 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 AM CST THU DEC 24 2015

.DISCUSSION...
MAIN FOCUS WAS ON THE STRONG STORM SYSTEM THAT WILL AFFECT THE AREA
LATE FRIDAY THROUGH MONDAY.

WINDS WILL GRADUALLY SHIFT BACK TO THE NORTHWEST AGAIN TODAY AS A
SHORTWAVE MOVING ACROSS THE CENTRAL PLAINS CAUSES A SFC LOW AND WEAK
FRONT TO MOVE ACROSS THE REGION. SOME SPRINKLES MAY CONTINUE TO
OCCUR EARLY THIS MORNING BUT CHANCES OF SPRINKLES ARE EXPECTED TO
END OVER THE NEXT FEW HOURS SO CURRENTLY DO NOT HAVE A MENTION IN
THE FORECAST AFTER 12Z. A WARM CHRISTMAS DAY IS EXPECTED WITH
TEMPERATURES WARMING INTO THE 50S AND 60S AS SOUTHERLY WINDS RETURN
TO THE AREA. THE DAYTIME HOURS ARE ALSO EXPECTED TO REMAIN DRY BUT
DEWPOINTS WILL BE INCREASING AS MOISTURE BEGINS TO SPREAD BACK NORTH
INTO THE AREA.

MODELS THEN SHOW A STRONG STORM SYSTEM AFFECTING THE REGION FRIDAY
NIGHT INTO MONDAY. AN UPPER TROUGH WILL DIG ACROSS THE WESTERN U.S.
THE NEXT COUPLE OF DAYS WITH A CLOSED LOW DEVELOPING BY EARLY THIS
WEEKEND. THIS UPPER LOW WILL SLOWLY MOVE EAST INTO THE SOUTHERN
PLAINS AND IS EXPECTED TO BEGIN EXITING THE AREA MONDAY. A COLD
FRONT WILL ALSO MOVE ACROSS THE REGION SATURDAY BRINGING SOME COOLER
AIR INTO THE AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BEGIN
FRIDAY NIGHT AS WAA DEVELOPS AHEAD OF THE UPPER SYSTEM. THE SHOWERS
AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAYLIGHT HOURS ON
SATURDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS
PORTIONS OF THE FA BOTH FRIDAY AND SATURDAY. AS THE UPPER LOW MOVES
CLOSER TO THE REGION AND THE COOLER AIR MOVES INTO THE FA BEHIND THE
FRONT... THE PRECIPITATION IS EXPECTED TO BEGIN TO TRANSITION INTO A
WINTER MIX/SNOW ACROSS AT LEAST NORTHWEST/WESTERN PORTIONS OF THE FA
SATURDAY NIGHT. THIS WINTER PRECIPITATION WILL EXPAND EASTWARD
SUNDAY WITH THE ENTIRE AREA EVENTUALLY TRANSITIONING TO ALL SNOW
MONDAY. STRONG NORTH WINDS ARE EXPECTED BEHIND THE FRONT WHICH COULD
LEAD TO BLOWING SNOW AND REDUCED VISIBILITIES ACROSS PORTIONS OF THE
FA.

IN ADDITION TO THE WINTER PRECIPITATION... HEAVY RAIN THAT COULD
LEAD TO FLOODING WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA THIS
WEEKEND. THIS COULD OCCUR IN LOCATIONS SOUTHEAST OF THE I-44
CORRIDOR BUT THE MOST LIKELY AREA WILL BE IN PARTS OF SOUTHEAST AND
SOUTH CENTRAL OK. WILL ISSUE A FLASH FLOOD WATCH FOR THE MOST LIKELY
AREA FOR NOW BUT MAY NEED TO BE EXPANDED ON LATER SHIFTS. THE WATCH
WILL RUN FROM 6Z SATURDAY TO 12Z MONDAY.

THERE IS STILL UNCERTAINTY AS TO THE PATH... TIMING... AND HOW COLD
THE AIR WILL BE WITH THIS STORM SYSTEM WHICH WILL HAVE A BIG IMPACT
ON WHERE THE WINTER PRECIPITATION WILL OCCUR... WHAT KIND OF WINTER
PRECIPITATION THOSE AREAS WILL RECEIVE WHETHER FREEZING RAIN...
SLEET... AND/OR SNOW... AND FINALLY HOW MUCH WINTER PRECIPITATION
WILL FALL BUT THE ONE THING THEY CAN AGREE ON IS THAT IT WILL RAIN
AND THAT SOME WINTER PRECIPITATION SEEMS LIKELY FOR AT LEAST A
PORTION OF THE FA THIS WEEKEND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  35  64  51 /  10   0   0  30
HOBART OK         56  34  63  45 /   0   0   0  20
WICHITA FALLS TX  64  36  69  53 /   0   0  10  30
GAGE OK           52  29  58  35 /  10   0   0  10
PONCA CITY OK     56  32  61  47 /  10   0   0  30
DURANT OK         69  45  67  61 /   0  10  10  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY
     NIGHT FOR OKZ032-041>043-046>048-050>052.

TX...NONE.
&&

17/25
Hazardous weather outlook, Dec 23, 10:33 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CST WED DEC 23 2015

OKZ004>048-050>052-TXZ083>090-241100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1033 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY NIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW STRONG
TO SEVERE STORMS WITH HAIL AS THE MAIN HAZARD ARE POSSIBLE FRIDAY
NIGHT INTO EARLY SATURDAY.

.HEAVY RAIN AND FLOODING...
SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND AND FLOODING MAY
RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA.

.WINTER PRECIPITATION...
A POTENTIALLY DANGEROUS WINTER STORM WILL LIKELY IMPACT THE AREA
SATURDAY NIGHT THROUGH MONDAY. ACCUMULATING SNOW IS POSSIBLE
ACROSS THE AREA...ESPECIALLY IN NORTHWESTERN OKLAHOMA.

MUCH UNCERTAINTY REMAINS WITH THIS SYSTEM IN REGARDS TO WHAT
TYPE...WHEN...AND HOW MUCH WINTER PRECIPITATION WILL ACTUALLY
OCCUR. THE PATH OF THE STORM SYSTEM AND AMOUNT OF COLD AIR WILL
AFFECT PRECIPITATION TYPES AND ACCUMULATIONS.

IF YOU PLAN ON TRAVELING CHRISTMAS DAY THROUGH EARLY NEXT
WEEK...CONTINUE TO CHECK THE FORECAST FOR THE LATEST UPDATES...
ESPECIALLY AS WE GET CLOSER TO THE WEEKEND WHEN THERE IS MORE
CONFIDENCE ON WHAT TYPE OF WEATHER WILL IMPACT THE AREA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 3:35 PM CSTWinter Storm WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more49 hr

Nearby

Flash Flood Watches in Oklahoma, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.